# SDR USAA2009012690157

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 23,468 hours, 14,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E00800108C
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 544 - CLT-DEN - EEL - ROW 10 AIRCRAFT LEFT EMERGENCY LIGHTING INOPERATIVE.  FOUND CONNECTOR BACKSHELL BROKEN OFF AND WIRE DISCONNECTED FROM WALL INPUT.  REMOVED AND REPLACED BACKSHELL AND RE-CRIMPED WIRE FROM WALL INPUT PER ESPM 20-48-21.  OPERATIONAL CHECK WAS GOOD.
